# SDR C2XA09CL112

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 22,044 hours, 16,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2915 THE CREW REPORTED THE LEFT OVERWING EMERGENCY EXIT LIGHT BECOMES ILLUMINATED AFTER NORMAL AIRCRAFT SHUT DOWN.  AFTER 7TH POWER DOWN THE LIGHT SEEMED TO OPERATE NORMALLY.  MAINTENANCE INSPECTED AND RESET THE EMERGENCY LIGHTS AND OPERATIONAL CHECKS WERE GOOD.
